# SDR FDEA201608052821

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 595 BULKHEAD WEB LOWER FASTENER HOLE AT LONGERON 43R HAS A CRACK INDICATION.  OPENED CRACK HOLE ON THE LOWER WEB TO .247 FOR NDT.  PERFORMED OPEN HOLE HFEC.  NO INDICATION FOUND IAW NDTSPM 93K0393.  EA 8-5310-T0326599 FOR MORE INFORMATION.
